# SDR SWIA202052832

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK RAIL AT APPROX FS 485-FS 581 HAS CORROSION.  C-CHECK RO 9/27/2020.  REMOVED CORROSION ON RT FLOOR SEAT TRACK RAIL AT APPROX FS 485-FS 581, REF CRJ-700 SRM.  MEASURED AND EVALUATED SEAT TRACK, FOUND TO BE OUT OF LIMITS AND HAS MORE THAN ONE TYPE OF DAMAGE ALLOWED AT ANY TYPICAL CROSS-SECTION, REF CRJ-700 SRM.  REMOVED AND INSTALLED NEW RT FLOOR SEAT TRACK RAIL AT APPROX FS 485-FS 581, REF CRJ-700 AMM.
